Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




181 Publications

2019 | Preprint | IST-REx-ID: 7950 | OA
Biniaz, A., Jain, K., Lubiw, A., Masárová, Z., Miltzow, T., Mondal, D., … Turcotte, A. (n.d.). Token swapping on trees. ArXiv:1903.06981. ArXiv.
View | Files available | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 5678 | OA
Edelsbrunner, H., & Nikitenko, A. (2019). Poisson–Delaunay Mosaics of Order k. Discrete and Computational Geometry, 62(4), 865–878. https://doi.org/10.1007/s00454-018-0049-2
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 6050 | OA
Akopyan, A., & Fedorov, R. (2019). Two circles and only a straightedge. Proceedings of the American Mathematical Society, 147, 91–102. https://doi.org/10.1090/proc/14240
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 6515 | OA
Dyer, R., Vegter, G., & Wintraecken, M. (2019). Simplices modelled on spaces of constant curvature. Journal of Computational Geometry , 10(1), 223–256. https://doi.org/10.20382/jocg.v10i1a9
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6608 | OA
Edelsbrunner, H., & Ölsböck, K. (2019). Holes and dependences in an ordered complex. Computer Aided Geometric Design, 73, 1–15. https://doi.org/10.1016/j.cagd.2019.06.003
View | Files available | DOI
 
2019 | Conference Paper | IST-REx-ID: 6628 | OA
Vegter, G., & Wintraecken, M. (2019). The extrinsic nature of the Hausdorff distance of optimal triangulations of manifolds. In The 31st Canadian Conference in Computational Geometry (pp. 275–279). Edmonton, Canada.
View | Files available
 
2019 | Journal Article | IST-REx-ID: 6634 | OA
Akopyan, A., Hubard, A., & Karasev, R. (2019). Lower and upper bounds for the waists of different spaces. Topological Methods in Nonlinear Analysis, 53(2), 457–490. https://doi.org/10.12775/TMNA.2019.008
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Conference Paper | IST-REx-ID: 6648 | OA
Edelsbrunner, H., Virk, Z., & Wagner, H. (2019). Topological data analysis in information space. In 35th International Symposium on Computational Geometry (Vol. 129, p. 31:1-31:14). Portland, OR, United States: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPICS.SOCG.2019.31
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 6671 | OA
Boissonnat, J.-D., Lieutier, A., & Wintraecken, M. (2019). The reach, metric distortion, geodesic convexity and the variation of tangent spaces. Journal of Applied and Computational Topology, 3(1–2), 29–58. https://doi.org/10.1007/s41468-019-00029-8
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6756 | OA
Pranav, P., Adler, R. J., Buchert, T., Edelsbrunner, H., Jones, B. J. T., Schwartzman, A., … Van De Weygaert, R. (2019). Unexpected topology of the temperature fluctuations in the cosmic microwave background. Astronomy and Astrophysics, 627. https://doi.org/10.1051/0004-6361/201834916
View | Files available | DOI | arXiv
 

Filters and Search Terms

type<>research_data

Search

Display / Sort

Citation Style: APA

Export / Embed